# SDR UIEA2025071100904

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1200 L/H O/B BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED.  INTERCOSTAL WEB CRACK AREA REPAIRED AS PER SRM 53-40-51-2R-9 REPAIR 9. NO FURTHER DEFECTS NOTED.
